On the optimality and a generalization of Rao-Robson's statistic

Singh, Avinash C. . Communications in Statistics: Theory and Methods 1987. 16 :3255-3273

Locate this article in:

Bibtex

@article{CIS-73885,
  Author = {Singh, Avinash C.},
  Title = {On the optimality and a generalization of Rao-Robson's statistic},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {16},
  Year = {1987},
  Pages = {3255--3273},
  Keywords = {Goodness-of-fit, Chi-squared test}
}

Similar articles